| Catalog Number |
6118127090 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.2 events were reported for this quarter.Product return status.1 device was received.1 device was not available for evaluation.Additional information.2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had debris in sterile package.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.